フォロー
Franco Saliola
Franco Saliola
Professeur de Mathématiques, Université du Québec à Montréal
確認したメール アドレス: uqam.ca - ホームページ
タイトル
引用先
引用先
Combinatorics on words: Christoffel words and repetitions in words
J Berstel
American Mathematical Soc., 2009
215*2009
Supercharacters, symmetric functions in noncommuting variables, and related Hopf algebras
M Aguiar, C André, C Benedetti, N Bergeron, Z Chen, P Diaconis, ...
Advances in Mathematics 229 (4), 2310-2337, 2012
1142012
A lift of the Schur and Hall–Littlewood bases to non-commutative symmetric functions
C Berg, N Bergeron, F Saliola, L Serrano, M Zabrocki
Canadian Journal of Mathematics 66 (3), 525-565, 2014
772014
Combinatorial topology and the global dimension of algebras arising in combinatorics
S Margolis, F Saliola, B Steinberg
Journal of the European Mathematical Society 17 (12), 3037-3080, 2015
542015
The quiver of the semigroup algebra of a left regular band
FV Saliola
International Journal of Algebra and Computation 17 (08), 1593-1610, 2007
532007
The face semigroup algebra of a hyperplane arrangement
FV Saliola
Canadian Journal of Mathematics 61 (4), 904-929, 2009
502009
Indecomposable modules for the dual immaculate basis of quasi-symmetric functions
C Berg, N Bergeron, F Saliola, L Serrano, M Zabrocki
Proceedings of the American Mathematical Society 143 (3), 991-1000, 2015
452015
Some notes on the equivalence of first-order rigidity in various geometries
FV Saliola, W Whiteley
arXiv preprint arXiv:0709.3354, 2007
432007
Spectra of symmetrized shuffling operators
V Reiner, F Saliola, V Welker
American mathematical society 228 (1072), 2014
372014
Primitive orthogonal idempotents for R-trivial monoids
C Berg, N Bergeron, S Bhargava, F Saliola
Journal of Algebra 348 (1), 446-461, 2011
302011
On the quiver of the descent algebra
FV Saliola
Journal of Algebra 320 (11), 3866-3894, 2008
302008
Spectral analysis of random-to-random Markov chains
AB Dieker, FV Saliola
Advances in Mathematics 323, 427-485, 2018
282018
Semigroups embeddable in hyperplane face monoids
S Margolis, F Saliola, B Steinberg
Semigroup Forum 89 (1), 236-248, 2014
282014
Eigenvectors for a random walk on a left-regular band
F Saliola
Advances in Applied Mathematics 48 (2), 306-311, 2012
252012
An insertion algorithm on multiset partitions with applications to diagram algebras
L Colmenarejo, R Orellana, F Saliola, A Schilling, M Zabrocki
Journal of Algebra 557, 97-128, 2020
242020
Cell complexes, poset topology and the representation theory of algebras arising in algebraic combinatorics and discrete geometry
S Margolis, F Saliola, B Steinberg
American Mathematical Society 274 (1345), 2021
222021
Constraining plane configurations in CAD: circles, lines, and angles in the plane
F Saliola, W Whiteley
SIAM Journal on Discrete Mathematics 18 (2), 246-271, 2004
222004
Multiplicative structures of the immaculate basis of non-commutative symmetric functions
C Berg, N Bergeron, F Saliola, L Serrano, M Zabrocki
Journal of Combinatorial Theory, Series A 152, 10-44, 2017
202017
Cell complexes, poset topology and the representation theory of algebras arising in algebraic combinatorics and discrete geometry
S Margolis, F Saliola, B Steinberg
arXiv preprint arXiv:1508.05446, 2015
172015
Plethysm and the algebra of uniform block permutations
R Orellana, F Saliola, A Schilling, M Zabrocki
Algebraic Combinatorics 5 (5), 1165-1203, 2022
142022
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20